Unicity of meromorphic function sharing one small function with its derivative.
Chen, Ang, Wang, Xiuwang, Zhang, Guowei (2010)
International Journal of Mathematics and Mathematical Sciences
Similarity:
Chen, Ang, Wang, Xiuwang, Zhang, Guowei (2010)
International Journal of Mathematics and Mathematical Sciences
Similarity:
Sahoo, Pulak (2011)
Applied Mathematics E-Notes [electronic only]
Similarity:
Pulak Sahoo (2012)
Mathematica Bohemica
Similarity:
We study the uniqueness theorems of meromorphic functions concerning differential polynomials sharing a nonzero polynomial IM, and obtain two theorems which will supplement two recent results due to X. M. Li and L. Gao.
Guo-Bin Lin, Jun-Fan Chen (2011)
Open Mathematics
Similarity:
The purpose of this paper is to investigate the normal families and shared sets of meromorphic functions. The results obtained complement the related results due to Fang, Liu and Pang.
Meng, Chao (2007)
Applied Mathematics E-Notes [electronic only]
Similarity:
Abhijit Banerjee, Sujoy Majumder (2010)
Commentationes Mathematicae Universitatis Carolinae
Similarity:
In the paper we discuss the uniqueness of the -th power of a meromorphic function sharing a small function with the power of its -th derivative and improve and supplement a result of Zhang-Lü [Complex Var. Elliptic Equ. 53 (2008), no. 9, 857–867]. We also rectify one recent result obtained by Chen and Zhang in [Kyungpook Math. J. 50 (2010), no. 1, 71–80] dealing with a question posed by T.D. Zhang and W.R. Lü in [Complex Var. Elliptic Equ. 53 (2008), no. 9, 857–867].
Banerjee, Abhijit, Majumder, Sujoy (2011)
Analele Ştiinţifice ale Universităţii “Ovidius" Constanţa. Seria: Matematică
Similarity:
Zhang, Xiao-Bin, Xu, Jun-Feng, Yi, Hong-Xun (2011)
Journal of Inequalities and Applications [electronic only]
Similarity:
Xu, Hong-Yan (2007)
International Journal of Mathematics and Mathematical Sciences
Similarity: